Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 21, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Mar 31, 2022, 3:45 PM EDT for 6 counties in Pennsylvania. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2022, 3:45 PM EDT (19:45 UTC)
- Expired
- Mar 31, 2022, 4:15 PM EDT
- In force
- 30 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Centre County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 51 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:54 PM EDT | TSTM WND DMG | Lewistown, PA | SEVERAL TREES AND WIRES DOWN IN LEWISTOWN, INCLUDING ON THE EXIT RAMP FROM US-322. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521
WUUS51 KCTP 311945
SVRCTP
PAC027-061-067-087-109-119-312015-
/O.NEW.KCTP.SV.W.0021.220331T1945Z-220331T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
345 PM EDT Thu Mar 31 2022
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Centre County in central Pennsylvania...
Northeastern Huntingdon County in central Pennsylvania...
Northwestern Juniata County in central Pennsylvania...
Mifflin County in central Pennsylvania...
Southwestern Snyder County in central Pennsylvania...
Southwestern Union County in central Pennsylvania...
* Until 415 PM EDT.
* At 345 PM EDT, severe thunderstorms were located along a line
extending from Burnham to Strodes Mills to Mount Union, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lewistown, Mifflintown, Mount Union, Burnham, Belleville, Milroy,
Highland Park, Mcalisterville, McClure, Port Royal, Millheim and
Spruce Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Very heavy rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4091 7747 4079 7712 4075 7703 4060 7726
4038 7760 4032 7786 4045 7789 4054 7792
4070 7773
TIME...MOT...LOC 1945Z 225DEG 45KT 4067 7754 4049 7768 4036 7782
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JCGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:41 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 31, 1:41 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service State College PA 141 PM EDT Thu Mar 31 2022 .SYNOPSIS... A strong south-southwest prefrontal flow will bring a significant warmup to central PA today with temperatures ramping into the 60s to near 70 degrees. This surge of warmth will be accompanied by rounds of showers and the potential for severe thunderstorms this afternoon and evening. Breezy and cooler conditions return for the end of the week along with rain/snow showers in the western and central Alleghenies to kick of the month of April. Fair and seasonable weather is expected to start the weekend followed by an increasing chance of showers on Sunday. && .NEAR TERM /THROUGH TONIGHT/... Noon update: Initial stages of this afternoon's anticipated Severe Weather Event underway with the first SVR for Elk and Clearfield counties and SVR Watch Coordination with SPC. Very strong shear and relatively low cape environment prompted an upgrade of the previous Slight Risk SPC DY1 outlook to an Enhanced (Level 3/5) Risk for much of Eastern PA this afternoon. We're expecting 1 or possibly 2 lines of TSRA with embedded SVR wind gusts from the West to Southwest as low to mid level descending intrusions of stronger momentum mix down in downdrafts as damaging wind gusts with the potential for QLCS tornadoes. Significant breaks in the cloud cover have developed to the NW of the Laurel Highlands and NW mtns as a result of the strong/descending southerly LLVL flow. This has resulted in a north-south oriented band of marginal instability (250-500 J/kg MLCAPE) to develop ahead of a strong cold front pushing eastward from Ohio across central PA between ~18Z Thu- 03Z Fri. Prefrontal low level wind profiles are quite impressive with SWly 850mb LLJ of 50-70 kts or +3SD. This alone combined with BL mixing will support gradient-driven peak wind gusts in the 35-45 mph range or just under advy criteria. This low CAPE/high SHEAR setup favors a linear convective mode with damaging winds being the main threat. However, SPC left the door open to increase wind/tornado probs should greater instability be realized. Deep southerly flow ahead of the cold front will transport anomalous moisture into CPA with precipitable water values ranging from 1.2 to 1.5 inches or +1.5 to +2.5SD. Given divergent and diffluent flow aloft, the PWAT values support the potential for rainfall between 1.0 and 1.5 inches in an hour where brief cell training occurs. While 0-6 km mean winds near 50 kt will favor fast individual cell movement, orientation of convective bands with the mean wind will allow for short term southwest to northeast training segments with potential for 1 to 2+ inches of rain. WPC has maintained a MRGL risk ERO (1 out of 4) which essentially overlays with the SPC D1 SLGT risk SWO (2 out of 5). There should be a relative min in shower activity early tonight before upper low and colder air aloft overspread the area into Friday morning. This colder NW flow pattern will result in an uptick in rain/snow showers across the western and central Alleghenies with a coating of snow possible at the highest elevations west of US219 by 12Z Friday. Temps will tumble (20-30 degrees from daytime highs) tonight falling into the low 30s NW to mid 40s SE. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Breezy and colder end to the week with lake enhanced and upslope rain/snow showers continuing across the western and central Alleghenies to kick off the month of April (no foolin'). Vort max embedded in mid level trough will swing through PA with steep lapse rates providing some support for brief heavy snow showers/localized squalls which could lead to difficult travel at times due to quickly lowered visibility. Air temps and sfc Tw hold AOA 32F across the higher elevations during the day so would expect accumulations to be hard to come by. Warm road temps during the day are also a limiting factor this time of year/late in the season. Temps trend colder Friday night, but model guidance shows snow showers tapering off across the western/northern mtns as center of 1025mb high pressure reaches western PA by 12Z Saturday. The high will provide a fair and seasonable start to the first weekend of April with maxT getting back to near normal vs. climo. Shower chances are increasing Saturday night with another shortwave dropping southeast through the Great Lakes. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... After a cool down for the weekend, temperatures trend back up. The main issue will be the continue chance for showers quite often. Still some spread between the GFS and EC models to how the large scale flow plays out. Earlier discussion below. Sunday looks showery and cool as a shortwave/clipper rolls in from the Grt Lks. After a small ridge of high pressure provides fair and seasonable weather again for Monday, a more unsettled pattern will set up for the remainder of next week. Long range guidance shows a deep trough digging into the central US and becoming partially cut off from the main jet stream as it moves slowly eastward. A shortwave trough will ride into the Midwest and Tennessee Valley Tue-Wed as a W-E oriented warm frontal boundary slowly lifts toward PA. This will bring an initial chance for showers to the region. By late week, a more noteworthy upper low will drop into the Great Lakes from western Canada bringing potential for more widespread showers. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Mainly MVFR Cigs and VFR Vsbys expected through this afternoon with a period of VFR across the Western Mtns in advance of a cold front moving across far eastern Ohio at midday. Brief LIFR conditions in RW+/TSRA will occur across the region this afternoon with the greatest threat across the Eastern half of PA. Strong southerly winds will support LLWS at all airfields through much of the day today. Chance of strong to severe storms today, entering the northwest areas like KBFD and KJST early this aftn, then spreading east through the mid/late afternoon and early evening. Outlook... Fri...Wind gusts 20-30kts from 260-290 degrees. Sct snow showers and IFR/MVFR conditions northwest 1/2. Sat-Sun...MVFR cigs west bcmg VFR. Rain/snow showers possible Sat night into Sunday. Mon...Mainly dry with VFR conditions. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Steinbugl LONG TERM...Martin/Colbert AVIATION...Lambert/Travis
Hazardous weather outlook, Mar 31, 2:17 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service State College PA 217 PM EDT Thu Mar 31 2022 PAZ004>006-010-011-017-024-011830- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria- 217 PM EDT Thu Mar 31 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-025>028-033>037-041-042-045-046-049>053-056>059- 063>066-011830- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 217 PM EDT Thu Mar 31 2022 ...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Local storm report, Mar 31, 3:06 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 E HOWARD 41.01N 77.59W
03/31/2022 E1.00 INCH CENTRE PA TRAINED SPOTTER
&&
JRBSpecial weather statement, Mar 31, 3:07 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service State College PA
307 PM EDT Thu Mar 31 2022
PAZ019-025>027-311945-
Blair PA-Huntingdon PA-Mifflin PA-Southern Centre PA-
307 PM EDT Thu Mar 31 2022
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HUNTINGDON...WEST
CENTRAL MIFFLIN AND EAST CENTRAL BLAIR COUNTIES THROUGH 345 PM EDT...
At 307 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huntingdon, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntingdon, Belleville, Pine Grove Mills, Ramblewood, Allensville,
Franklinville, Whipple Dam State Park, Mcalevys Fort, Raystown Dam,
Rock Springs, McConnellstown, Petersburg, Mapleton, Alexandria, Mill
Creek and Juniata College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.
&&
LAT...LON 4031 7807 4043 7821 4065 7811 4075 7799
4075 7779 4059 7763
TIME...MOT...LOC 1907Z 231DEG 39KT 4043 7805
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JCGSpecial weather statement, Mar 31, 3:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
323 PM EDT Thu Mar 31 2022
PAZ019-312000-
Southern Centre PA-
323 PM EDT Thu Mar 31 2022
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CENTRE COUNTY
THROUGH 400 PM EDT...
At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
State College, moving northeast at 55 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
State College, Bellefonte, Boalsburg, Pleasant Gap, Lemont, Zion,
Houserville, Pine Grove Mills, Centre Hall, Millheim, Ramblewood,
Aaronsburg, Spring Mills, Coburn, Madisonburg, Potters Mills, Seven
Mountains, Tussey Mountain Ski Area, Pennsylvania State University
and Pennsylvania Military Museum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.
&&
LAT...LON 4072 7795 4099 7772 4088 7738 4078 7755
4075 7761 4075 7764 4072 7771 4073 7772
4072 7777 4074 7782 4070 7793
TIME...MOT...LOC 1922Z 229DEG 47KT 4073 7783
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ColbertLocal storm report, Mar 31, 3:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 1 ENE WILLIAMSPORT 41.24N 77.01W
03/31/2022 LYCOMING PA 911 CALL CENTER
TREES AND WIRES DOWN ON 6TH STREET.
&&
JRBSpecial weather statement, Mar 31, 3:31 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
331 PM EDT Thu Mar 31 2022
PAZ034-035-312000-
Bedford PA-Fulton PA-
331 PM EDT Thu Mar 31 2022
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BEDFORD AND CENTRAL
FULTON COUNTIES THROUGH 400 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bedford, Breezewood, Clearville, New Enterprise, Everett, Crystal
Springs, Wells Tannery, Valley-Hi, Saluvia, Sideling Hill Rest Area,
Woodbury, Defiance, Hopewell and Rainsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3975 7849 3990 7863 4024 7836 4006 7800
3981 7831
TIME...MOT...LOC 1931Z 228DEG 49KT 3990 7848
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JCGSpecial weather statement, Mar 31, 3:36 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
336 PM EDT Thu Mar 31 2022
PAZ041-042-046-312000-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-
336 PM EDT Thu Mar 31 2022
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES THROUGH 400 PM EDT...
At 336 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Laporte, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Laporte, Overton, Kettle Creek Gorge, Lincoln Falls, Barbours, Shunk,
Muncy Valley, Picture Rocks, Dushore, Forksville, Eagles Mere and
Hillsgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Pennsylvania.
&&
LAT...LON 4127 7669 4146 7698 4159 7679 4155 7630
TIME...MOT...LOC 1936Z 229DEG 49KT 4143 7677
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:10 AM EDT | Special Weather Statement | CTP | Warren | 20 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | CTP | Elk | 31 min |
| Mar 31, 12:05 PM EDT | Special Weather Statement | CTP | McKean | 40 min |
| Mar 31, 12:15 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 45 min |
| Mar 31, 12:35 PM EDT | Special Weather Statement | CTP | Cambria | 25 min |
| Mar 31, 12:53 PM EDT | Special Weather Statement | CTP | McKean | 22 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield | 29 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | CTP | Cambria | 29 min |
| Mar 31, 1:05 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 40 min |
| Mar 31, 1:31 PM EDT | Special Weather Statement | CTP | Blair | 29 min |
| Mar 31, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 64 min |
| Mar 31, 2:04 PM EDT | Special Weather Statement | CTP | Bedford | 26 min |
| Mar 31, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 53 min |
| Mar 31, 2:31 PM EDT | Special Weather Statement | CTP | Bedford | 29 min |
| Mar 31, 2:37 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 23 min |
| Mar 31, 2:55 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 50 min |
| Mar 31, 3:00 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 30 min |
| Mar 31, 3:07 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 38 min |
| Mar 31, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 31 min |
| Mar 31, 3:23 PM EDT | Special Weather Statement | CTP | Centre | 37 min |
| Mar 31, 3:24 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Lycoming | 2 hr |
| Mar 31, 3:31 PM EDT | Special Weather Statement | CTP | Bedford | 29 min |
| Mar 31, 3:36 PM EDT | Special Weather Statement | CTP | Sullivan | 24 min |
| Mar 31, 3:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 42 min |
| Mar 31, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 36 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Snyder, Union | 44 min |
| Mar 31, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 53 min |
| Mar 31, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry and 1 more | 29 min |
| Mar 31, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 21 min |
| Mar 31, 5:00 PM EDT | Special Weather Statement | CTP | Cumberland, Northumberland, Perry, Snyder | 30 min |
| Mar 31, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 28 min |
| Mar 31, 5:27 PM EDT | Special Weather Statement | CTP | Franklin | 48 min |
| Mar 31, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill, Snyder | 71 min |
| Mar 31, 5:35 PM EDT | Areal Flood Advisory | CTP | Sullivan | 2 hr |
| Mar 31, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 36 min |
| Mar 31, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Mar 31, 6:33 PM EDT | Special Weather Statement | CTP | Schuylkill | 27 min |
| Mar 31, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more | 57 min |
| Mar 31, 7:14 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Mar 31, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, Schuylkill, York | 40 min |
| Mar 31, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.